CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and superconvergence of a fully-discrete scheme for multi-term time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 6, 页码: 1087-1099
Authors:  Zhao, Yanmin;  Zhang, Yadong;  Liu, F.;  Turner, I.;  Tang, Yifa;  Anh, V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multi-term time-fractional diffusion equation  Finite element method  L1 approximation  Stability Convergence and superconvergence